Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Thigh, pelvic injury, soreness, pain on walking. Taking aleve medication. Treatment?

My daughter got hit with a foul ball catching a week ago it hit her upper thigh and pelvic area she is really sore and it hurts to walk. The pain and soreness hasn t gotten any better. We iced it the first couple days and she is taking Aleve twice a day. Two days ago also started applying heat in the afternoon when she gets home from school. Is there anything else i should or should not be doing?
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Injury 8 weeks back should have been healed by this time .
Persistent pain,soreness may be due to some ligamental injury that need rest and take long time to heal .
Please consult surgeon/orthopedic surgeon and get a check up and investigations as advised .Proper diagnosis will help in right treatment and early recovery
Hope your daughter gets well soon .
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor